# SDR SWI2025F00858

- Difficulty date: June 8, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000192
- Aircraft time: 44,302 hours, 28,471 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH COCKPIT FLOOR DOUBLER HAS CORROSION AROUND RIVETS INBOARD AND OUTBOARD OF THE CO-PILOT CONTROL YOKES BETWEEN FRAMES 8-9 AND AFT OF THE CO-PILOT INBOARD SEAT TRACK BETWEEN FR11-12.  (C-CHECK RO 07/03/2025)PERFORMED RH COCKPIT FLOOR DOUBLER REPAIR. REF EMB SRM 53-10-10/ REPAIR 07P. (SEE CONTINUATION CARD FOR WORKACCOMPLISHED)
